Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotted, HPT negative, severe back pain, cramps, nausea. What is wrong?

a month ago , I was suppose to get my period and it ended up very light may have even been spotting. I took two HPT s 2 weeks afterwards both came out negative. and yesterday night I had very light blood , now the morning after .. A lot had come out and I also had severe back pain and cramps and I had also been feeling nauseous does this mean I\m pregnant or had a miscarriage or was never pregnant to begin with. and if I had a miscarriage is it bad if I don t go to the doctors ...
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
You are suffering from irregular vaginal bleeding/spotting for last 2 months with two HPT negative.
First of all,do a USG lower abdomen and some hormonal test like thyroid profile,LH/FSH etc to rule out underlying pathology or product of conception if any.
Reasons that to be considered are hormonal imbalance,stress/anxiety,Ovarian cyst,thyroid problem, Weight gain/extreme loss,irregular eating habits etc. Consult with your gynecologist for clinical evaluation and take suggestive measures.
Avoid stress,take healthy diet,control body wt,take some medication like Tab Drotin DS for cramp or Pantoprazole (PPI),maintain personal hygiene and need proper sleep.
Be well.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor